| Model Number |
SUTURETAPE TIGERLOOP W/ NDL WH/BLK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-7534t was received for investigation.Visual inspection identified that the nitinol loop holding the suture to the needle had split.Additionally, the distal end of the needle was noticeably bent.No damage was present to the suture loop.The observed condition is consistent with mishandling.
Event or Problem Description
On 2/9/2022 it was reported by an arthrex employee via email that an ar-7534t tigerloop suture tape loop at the end of the needle broke immediately after surgeon applied tension.Surgeon used a new product and case was completed without further issues.This was discovered during an procedure on (b)(6) 2022.Additional information received 2/10/2022: this was discovered during an acl repair procedure.The loop of the needle broke outside of the patient's body and case was completed using another ar-7534t, lot number is unknown.